# SDR CALA0600506

- Difficulty date: December 3, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 25,401 hours, 8,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7050T7451
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.16 INCH CRACK IN INTERCOSTAL BETWEEN STA 344 AND 360, BL 0.  THE INTERCOSTAL WAS REPAIRED IAW ECRA 5321-01421.
